# SDR AUS20010490

- Difficulty date: April 9, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 6272482
- Condition: Faulty
- Location: Pneumatic Distri
- Part time: 7,141 cycles
- Component: Pneumatic Distri
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 PNEUMATIC SYSTEM CONTROLLER FAULTY.
